# SDR USAA060022

- Difficulty date: January 13, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N629AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 37,094 hours, 37,094 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 1300-1400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION STA 1300-1400 STR 27L AND STA 1200-1300 STR 27L.  FAB'D NEW PART PER SRM 51-21-01, 53-00-53; STA 1200-1400 BLENDED AREA AND PRIMED.  CORROSION TASK NR C5315502, DEFECT SIZE: 4" L BY 3"W BY .007"D AND 4"L BY 3"W BY .003"D.
